| Model Number |
M00534700 |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was to be implanted in the bile duct during a procedure performed on (b)(6) 2025.During the procedure, while attempting to deploy the advanix stent into the common bile duct, the catheter carrying the stent could not be recaptured and it was ultimately torn.There were no patient complications reported as a result of this event.